Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I had an awful yeast infection which Gynologist said that it is BV

I was just wondering because I went to the doctor yesterday thinking I had an awful yeast infection and she gave me Metrogel for a bacterial infection. I have never had sex but my boyfriend and I do play around. We recently thought it would be fun to get some KY Yours + Mine. Well a couple of days later I started feeling itching and pain during our playtime. It was quite unpleasant. I just thought the KY had changed the PH level in my vagina which caused a yeast infection, but after the GYNO visit it is BV. I was wondering if anyone else has had these dreadful symptoms after using the product. Is it possible?
Wed, 9 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
  Anonymous's Response
's  Response

The lubricants do give some irritation to some people. The Bactial infection that yu got may not be exactly due to th elubricant, though the contents of it may have lead to the nourishment and a sort of culture medium for their growth.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have constantly had issues with yeast infections and BV. My Dr. always prescribes me flagyl which works, but it always comes back within 2 months. I ve been tested for HIV and diabetes. Is it possible that this is coming from my partner? I am also having a discharge which kinda looks like wet toilet paper, itching, no odor. Is this a yeast infection or BV, I honestly don t know the difference anymore.

doctor1 MD

i startded last monday with what i thought was a yeast infection. afyer a few days of treatment and not better i weny to hospital who believes maybe a bv that got out of control. during all this itchiness and swellong i scratched myself openall over and is now quite painful when i urinate and i still have discomort. can u tell me antyhing that can help speed.up tge healing of my wounds.

doctor1 MD

I was diagnosed with both bv and a yi last week. At my follow up appointment with my ob I found out that everything looks fine now, but I m still dealing with this unbearable dull itch/burning. I have used Vagisil and it relieves it a little, I also take ibuprofen because it can be painful. Could this be more serious? Is one or both things coming back?

Recent questions on  Yeast infections

doctor1 MD

What do you think of marinol for nerve pain? I m trying increasing my dose of gabapentin and haven t noticed a difference. I m up to 300 mg 3x/day. Also a fentanyl patch 50 mcg per hour every three days. My history is somewhat complex. In 2008 I ended up with a yeast infection on my spinal cord, cauda equina syndrome, among other things. My spinal cord was debrided twice during a four month hospital stay, I nearly died twice. Seven months later I underwent spinal fusion, T8-S1, with instrumentation. Hence the pain. I also take tizanidine and baclofen to prevent spasms. I already had some nerve pain but it is much worse. I had just never heard of this drug in my vast medical experience since 2008, but I did smoke pot in college (1973-77) I can t walk and am in a wheelchair, but not a motorized one. Have you seen the OLD people in those commercials? Thank you for your time. Sincerely, Luanne Thomas

doctor1 MD

I had a yeast Infection caused by antibiotics (Cephalexin 500 MG Capsule), because of this I was prescribed Fluconazole oral 200 MG Tablet. I took the tablet yesterday and now it seems I m spotting? I had my period at the beginning of this month. Is this a side effect I should be worried about?

doctor1 MD

i take care of a 83 old woman with advanced Alzheimer . She is on 4/th round of antibiotics for a U.T.I. ,has developed a yeast infection and diarrhea .. As of last night add severe diaper rash too.A little while ago while changing her and applying desitine I notice ,inside the vagina seems to have a bulbous looking gray mass . What to do was at Dr. office Monday does this warrant an emergency room visit ? Or what could I do to make her more comfortable?

doctor1 MD

Hi, I m 20 years old, and I m experiencing itchy vaginal lips and cloudy urine for the past few days. Last week, I was on an antibiotic for my skin, so maybe it s related to that? I thought it could be a yeast infection, but it doesn t burn or cause pain when i urinate. Also, I ve been really tired the past few days, so maybe that s related?

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

I have recurring yeast infection. How do I know it's a yeast infection? I feel a need to go to the bathroom frequently. Sometime it burns. No didcharge and Monostat seems to take care of it but I don't like to take that frequently. it's probably...

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very uncomfortable. It was triggered when I was required to take 4 amoxicillin before a dental procedure after a knee...